Sledovať
Md. Asaduzzaman, PhD
Md. Asaduzzaman, PhD
Professor, Department of Mathematics, Islamic University, Kushtia, Bangladeh.
Overená e-mailová adresa na: math.iu.ac.bd
Názov
Citované v
Citované v
Rok
Dynamical behaviour of travelling wave solutions to the conformable time-fractional modified Liouville and mRLW equations in water wave mechanics
AA Mamun, SN Ananna, T An, NHM Shahen, M Asaduzzaman
Heliyon 7 (8), 2021
552021
The improved modified extended tanh-function method to develop the exact travelling wave solutions of a family of 3D fractional WBBM equations
SN Ananna, PP Gharami, T An, M Asaduzzaman
Results in Physics 41, 105969, 2022
512022
Solitary and periodic wave solutions to the family of new 3D fractional WBBM equations in mathematical physics
AA Mamun, NHM Shahen, SN Ananna, M Asaduzzaman
Heliyon 7 (7), e07483, 2021
512021
Exact wave solutions to the simplified modified Camassa-Holm equation in mathematical physics
MN Islam, M Asaduzzaman, MS Ali
Aims Math 5 (1), 26-41, 2019
462019
Sine-Gordon expansion method to construct the solitary wave solutions of a family of 3D fractional WBBM equations
SN Ananna, T An, M Asaduzzaman, MS Rana
Results in Physics 40, 105845, 2022
442022
Solitary wave structures of a family of 3D fractional WBBM equation via the tanh–coth​ approach
SN Ananna, T An, M Asaduzzaman, MM Miah
Partial Differential Equations in Applied Mathematics 5, 100237, 2022
432022
Solution of Seventh Order Boundary Value Problem by Using Variational Iteration Method
AAMM Asaduzzaman
International Journal of Mathematics and Computational Science 5 (1), 6-12, 2019
192019
An innovative approach for developing the precise traveling wave solutions to a family of 3D fractional WBBM equations
SN Ananna, PP Gharami, T An, W Liu, M Asaduzzaman
Partial Differential Equations in Applied Mathematics 7, 100522, 2023
172023
Presence and diversity of positive solutions for a Caputo-type fractional order nonlinear differential equation with an advanced argument
M Asaduzzamana, A Kilicmanb, MZ Alic
J. Math. Computer Sci. 23 (3), 230–244, 2020
172020
Optical soliton analysis to a family of 3D WBBM equations with conformable derivative via a dynamical approach
SN Ananna, T An, M Asaduzzaman, A Hasan
Partial Differential Equations in Applied Mathematics 5, 100238, 2022
132022
Existence of multiple positive solutions to the Caputo-type nonlinear fractional differential equation with integral boundary value conditions
MAMZ Ali
Fixed Point Theory 23 (1), 127-142, 2022
122022
Existence of positive solution to the boundary value problems for coupled system of nonlinear fractional differential equations
M Asaduzzaman, MZ Ali
AIMS Mathematics 4 (3), 880-895, 2019
102019
Analytical approximate solutions to the nonlinear Fornberg–Whitham type equations via modified variational iteration method
M Asaduzzaman, F Özger, A Kilicman
Partial Differential Equations in Applied Mathematics 9, 100631, 2024
72024
Fixed point theorem based solvability of 2-Dimensional dissipative cubic nonlinear Klein-Gordon equation
M Asaduzzaman, A Kilicman, MZ Ali, SH Sapar
Mathematics 8 (7), 1103, 2020
62020
On the solution procedure of partial differential equation (PDE) with the methods of lines (MOL) using Crank-Nicholson method (CNM)
M Roknujjaman, M Asaduzzaman
American. J. of Appl. Math 6 (1), 1-7, 2018
62018
Existence of Solution to Fractional Order Impulsive Partial Hyperbolic Differential Equations with Infinite Delay
MZALI MD. ASADUZZAMAN
Advances in the Theory of Nonlinear Analysis and its Application 4 (2), 77-91, 2020
52020
On the strong convergence theorem of Noor iterative scheme in the class of Zamfirescu operators
M Asaduzzaman, MZ Ali
Int. JP Appl. Math 2, 140-145, 2013
52013
On the symmetric positive solutions of nonlinear fourth order ordinary differential equations with four-point boundary value conditions: a fixed point theory approach.
M Asaduzzaman, MZ Ali
Journal of Nonlinear Sciences & Applications (JNSA) 13 (6), 2020
42020
On convergence, stability and data dependence of four-step implicit fixed point iterative scheme for contractive-like operators in convex metric spaces
M Asaduzzaman, MZ Ali
Glob. J. Pure Appl. Math. 15 (3), 279-304, 2019
42019
Data Dependence for Noor Iterative Scheme Dealing with Contractive-like Operators
M Asaduzzaman, MZ Ali
GANIT: Journal of Bangladesh Mathematical Society 33, 13-24, 2013
42013
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20